Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having a strange warm buzzing feeling in chest and pain attack. Done with CT scan of abdomen. BP shoots up. What could it be?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
Hello. I sometimes get a strange warm buzzing feeling that starts in the center right of my chest as it progresses it runs down my right chest to my groin. I t is scary and it usually sets off a panic attack. I have had a Stress Echo, a CT scan of the Abdominal and a ultrasound of the abdominal area which all came back normal. It almost like something is running through your body. My blood pressure shoots way up. What on my right side could be causing it. It last for 20 seconds. Sometime it goes up to my neck and I feel it on the tip of my tongue too.
Posted Mon, 2 Sep 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 12 hours later
Brief Answer:
Anxiety neurosis related panick attack is likely but cardiovascular cause need to to ruled out.

Detailed Answer:
Hi Jpc,
Welcome back to Healthcare Magic.
The abnormal feeling in right side chest may be involuntary muscle jerks from chest muscle or it may be a cardiac rhythm disorder which can start a state of panicky attack in anxiety prone people.
Your reports of imaging also have supported this idea.
Still tout should get an ECG at the time of attack, TMT and a Holter monitoring may give valuble clues.
Get a doppler of neck vessels to detect any stenosis of medical importance.
If all this also turn to be normal then get prescribed the antianxiety medicines by a local physician.
I hope the advise will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor